# SDR SWAA040684

- Difficulty date: March 2, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 40,123 hours, 36,046 cycles
- Engine: Ge CFM56*
- Engine time: 22,280 hours, 18,798 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 9995M22
- Condition: Damaged
- Location: Nr 1 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 1 ENG HPT BLADE DAMAGED AT L/E.  REMOVED AND REPLACED NR 1 ENG PER MT.
